Persistence probability of a random polynomial arising from evolutionary game theory

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Abstract

We obtain an asymptotic formula for the persistence probability in the positive real line of a random polynomial arising from evolutionary game theory. It corresponds to the probability that a multi-player two-strategy random evolutionary game has no internal equilibria. The key ingredient is to approximate the sequence of random polynomials indexed by their degrees by an appropriate centered stationary Gaussian process.

Details

Original languageEnglish
Pages (from-to)870-890
Number of pages21
JournalJournal of Applied Probability
Volume56
Issue number3
Publication statusPublished - 1 Oct 2019

Keywords

  • Gaussian process, Random polynomial, equilibrium point, evolutionary game theory, persistence probability